# SDR COMA9610405

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Hose
- Part number: 12040344005
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM LT LANDING GEAR AREA.  REPLACED LEAKING LANDING GEAR ACTUATOR HYDRAULIC HOSE.
